MathSciNet Relay Station
MathSciNet bibliographic data
MR1712941 (2001h:54037) 54D15 (54B10 54E35)
Burke, Dennis K.; Pol, Roman Products of Michael spaces and completely metrizable spaces. Proc. Amer. Math. Soc. 129 (2001), no. 5, 1535–1544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement